REDUKSI MASALAH CAUCHY ABSTRAK DEGENERATE KE MASALAH CAUCHY ABSTRAK NONDEGENERATE

HARIYANTO, SUSILO (2005) REDUKSI MASALAH CAUCHY ABSTRAK DEGENERATE KE MASALAH CAUCHY ABSTRAK NONDEGENERATE. JURNAL MATEMATIKA MATEMATIKA, 8 (1). pp. 33-36. ISSN 1410-8518

[img]
Preview
PDF
81Kb

Abstract

Abstract. In this article, we investigate how to reduce an abstract degenerate Cauchy problem to an abstract nondegenerate Cauchy problems. This problem is discussed in the Hilbert space which can be writen as an orthogonal direct sum of Ker M and . Under certain assumptions, abstract degenerate Cauchy problems can be reduced to abstract nondegenerate Cauchy problems which is easier to solve. If we have a solution of abstract nondegenerate Cauchy problem, then using certain transformation we can find the solution of abstract degenerate Cauchy problems. Key words: Degenerate Cauchy Problems, Nondegenerate Cauchy Problems

Item Type:Article
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:1829
Deposited By:Mr. Matematika Admin
Deposited On:30 Nov 2009 12:09
Last Modified:23 Dec 2009 14:40

Repository Staff Only: item control page